# SDR IXXA2022061403

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 7100 · Powerplant System
- Part: Pad
- Part number: 315T140793
- Part serial: NSN
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED # 2 ENGINE LOUVRED DOOR , AFT LATCH STOP PAD SEE PARTIAL 1-4 FOR FAB OF STOP PAD IAW B767 SRM 51-40-02 PARA 4
